# SDR SWAA2022022338639

- Difficulty date: September 19, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL 632EB HAS FRETTING CORROSION; MARKED. / EVALUATED CORROSION ON RIGHT WING FUEL ACCESS PANEL 633EB FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED RIGHT WING FUEL ACCESS PANEL AND CLAMP RING 633EB IAW SRM 57-20-01-1A-1 FIGURE 104 SHEET 7 ATAG 2A77
